Journal of the ACM Bibliography

Tamal K. Dey and Sumanta Guha. Computing homology groups of simplicial complexes in R^3. Journal of the ACM, 45(2):266-287, March 1998. [BibTeX entry]
Preliminary version

A preliminary version of these results was presented in: Tamal K. Dey and Sumanta Guha. Algorithms for manifolds and simplicial complexes in Euclidean 3-space (preliminary version). In Proceedings of the Twenty-Eighth Annual ACM Symposium on the Theory of Computing, pages 398-407, Philadelphia, Pennsylvania, 22-24 May 1996.

Categories and Subject Descriptors: F.2.2 [Analysis of Algorithms and Problem Complexity]: Nonnumerical Algorithms and Problems; I.3.5 [Computer Graphics]: Computational Geometry and Object Modeling

General Terms: Algorithms, Theory

Additional Key Words and Phrases: $d$ dimensions, generators, homology, homotopy, simplicial complexes, topology

Selected references


  • Journal of the ACM homepage
  • Bibliography top level
  • Journal of the ACM Author Index
  • Search the HBP database